Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

High heart rate, low BP that drops on standing, blurry vision, shortness of breath, white around lips, normal X-ray, lab tests. Advice?

My son has been to the dr office and ER this week. This is his third episode of high heart rate , BP low or drops when standing, blurry vision , short of breath, white around lips , reddish skin. He walks up a flight of stairs and it sounds like he s playing In a ball game. He can t walk and talk without being short of breath. Being reddened to cardiology . All his labs and X-rays were good. When he left hospital ER hr wad 120 laying 140 standing after 5-mins came down to 128.
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
He might have syncope. Has to find out the cause so u shd go for echocardiography and after cardiologist consultation he will may require head up tilt table test.and ask him not to stand up suddenly from lying down also give him liquids.
Answered: Mon, 10 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor